| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.(b)(6).
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas alleging the rewind step was not being properly completed; the rewind step stopped prior to completion.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may result in a long-term cessation of insulin delivery if the user is unable to resolve the rewind issue.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 18-dec-2018 with the following findings: during testing, the pump successfully completed the rewind step.A 200 unit cartridge was correctly loaded.The ez-prime steps were performed correctly.The pump performed within required specifications.No debris was found in the cartridge compartment.The complaint of a rewind issue was not duplicated during investigation.Unrelated to the original complaint, investigation revealed a crack in the battery compartment.